Break (1069); Material Discolored (1170); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
09/14/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Model #: tcn-10-3m lot #: 090116 description: nitinol tc electrode, 100 mm, with 3m cable total quantity: 2; model #: tcn-10-3m lot #: 031017 description: nitinol tc electrode, 100 mm, with 3m cable total quantity: 1; model #: tcn-10-3m lot #: 101716 description: nitinol tc electrode, 100 mm, with 3m cable total quantity: 1.
Event or Problem Description
Device evaluation performed on the returned electrodes showed that the epoxy had a chip out and discoloration was noted.The color of newly cured epoxy is amber, light brown.If the epoxy is subjected to too many autoclave cycles, it becomes brittle and discolored.